# SDR CHQA201100092

- Difficulty date: March 3, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Reinforcement
- Part number: 14522191015
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE SERVICE DOOR AFT SURROUND STRUCTURE.  THE THICKNESS MEASUREMENT DONE BY UT IAW NDI MANUAL P.22 (F) ON REWORKED AREA FOUND THE MINIMUM MATERIAL THICKNESS REMAINING AT 0.022 INCHES.  HFEC DONE ON THE AREA FOUND NO CRACKS.  THE SERVICE DOOR AFT SURROUND STRUCTURE WAS REPAIRED IAW ETD2011-145-02494.
